# SDR AU970244

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Turbine Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE COMPRESSOR STALL.
